On the number of positive solutions of nonlinear systems
By Haiyan Wang. 2003
203 citations recorded by the source corpus.
Subfields: Applied Mathematics
View Paper: https://www.semanticscholar.org/paper/2090ee2ba74db525eafe9666229e21d1c19c824c
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Sotiris K. Ntouyas
- Meiqiang Feng
- Weigao Ge
- J. Henderson
- Yujun Cui
- I. Purnaras
- Xuemei Zhang
- Lishan Liu
Citations in the corpus
- Existence, multiplicity, and dependence on a parameter for a periodic boundary value problem (2008, unknown): “(See [12] .)”
- Positive solutions for systems of m‐point nonlinear boundary value problems (2008, background): “While many of these referenced papers have been devoted to scalar problems, there is much emerging interest in boundary value problems for systems of differential equations [10, 11, 18, 22, 26, 28], and a good deal of research has also involved positive solutions for multipoint nonlinear eigenvalue ”
- Symmetric positive solutions for p-Laplacian fourth-order differential equations with integral boundary conditions (2008, background): “To identify a few, we refer the reader to [1–8,10,14,16–34] and references therein.”
- Existence and nonexistence of positive solutions for the fractional coupled system involving generalized p-Laplacian (2017, unknown): “2 Nonexistence of system (1) Theorem .”
- Positive solutions for a system of nonlinear fractional nonlocal boundary value problems with parameters and p-Laplacian operator (2017, background): “Clearly, f ∗(t, x) and g∗(t, x) are nondecreasing on x, by the proof of [35], we have”
- Positive solutions for systems of generalized three-point nonlinear boundary value problems (2008, background): “These considerations are caste primarily for scalar problems, but good attention has been given to boundary value problems for systems of differential equations [9], [10], [15], [17], [19].”
- Positive Solutions for Systems of nth Order Three-point Nonlocal Boundary Value Problems (2007, unknown): “AMS (MOS) Subject Classifications: 34B18, 34A34”
- Positive periodic solutions of functional differential equations (2004, result): “Similar arguments have been employed in [4,18,19] to prove analogous results for the existence, multiplicity and nonexistence of positive solutions of boundary-value problems.”
- Positive periodic solutions of singular systems with a parameter (2010, background): “Similar cones have been proposed to study the existence of positive solutions of boundary value problems for systems of differential equations in several papers of the author and his co-authors [6,7,29].”